# SDR AALA202103189014

- Difficulty date: March 14, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,575 hours, 14,376 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DUAL AUTOPILOT FAILURE, FLIGHT RETURNED TO FIELD. REPLACED STABLIZER TRIM CONTROL RELAY R64 IAW FIM 22-13-00-810-818, OPS CHECK GOOD.
